# SDR SWAA2025072995446

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 37,668 hours, 18,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT LAMP REF AMM 33-51-04. OPS CHECK GOOD.
